Alert archive / Indiana / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 21, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at May 1, 2010, 2:59 AM EDT for Lawrence County, Monroe County, Indiana. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 1, 2010, 2:59 AM EDT (06:59 UTC)
- Expired
- May 1, 2010, 3:45 AM EDT
- In force
- 46 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Lawrence County, IN, Monroe County, IN
The radar
The Indianapolis radar (KIND), 78 km from the middle of the area, began a volume at 06:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 1, 2:11 AM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 7.0 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1090 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 718 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 340 m²/s²
- 0-3 km storm-relative helicity
- 345 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 10.4
The text
As transmitted, in the capitals the NWS used until 2016.
857
WUUS53 KIND 010659
SVRIND
INC093-105-010745-
/O.NEW.KIND.SV.W.0021.100501T0659Z-100501T0745Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
259 AM EDT SAT MAY 1 2010
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LAWRENCE COUNTY IN SOUTH CENTRAL INDIANA...
MONROE COUNTY IN SOUTH CENTRAL INDIANA...
* UNTIL 345 AM EDT
* AT 254 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 12 MILES NORTH OF SHOALS...OR 16
MILES WEST OF BEDFORD...AND MOVING NORTHEAST AT 45 MPH. NICKEL SIZE
HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
TUNNELTON AROUND 305 AM EDT...
SPRINGVILLE...AVOCA...OOLITIC AND BEDFORD AROUND 310 AM EDT...
HARRODSBURG...FAIRFAX STATE RECREATION AREA...BARTLETTSVILLE AND
HELTONVILLE AROUND 320 AM EDT...
SMITHVILLE AROUND 325 AM EDT...
BLOOMINGTON...INDIANA UNIVERSITY...WHITEHALL AND ELLETTSVILLE
AROUND 330 AM EDT...
STINESVILLE AROUND 335 AM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3933 8669 3932 8639 3905 8639 3898 8631
3878 8629 3870 8634 3869 8669
TIME...MOT...LOC 0700Z 215DEG 38KT 3889 8675
WIND...HAIL 60MPH 0.88IN
$$
JP2 follow-up statements
687
WWUS53 KIND 010722
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
322 AM EDT SAT MAY 1 2010
INC093-105-010745-
/O.CON.KIND.SV.W.0021.000000T0000Z-100501T0745Z/
LAWRENCE-MONROE-
322 AM EDT SAT MAY 1 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LAWRENCE AND
EASTERN MONROE COUNTIES UNTIL 345 AM EDT...
AT 319 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 7 MILES SOUTH OF MARTINSVILLE TO 11 MILES SOUTHEAST OF
BEDFORD...MOVING NORTHEAST AT 50 MPH. NICKEL SIZE HAIL MAY ALSO
ACCOMPANY THESE DAMAGING WINDS.
SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF EASTERN MONROE
AND LAWRENCE COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3869 8669 3878 8669 3892 8646 3900 8651
3932 8660 3932 8639 3905 8639 3898 8631
3878 8629 3870 8634
TIME...MOT...LOC 0722Z 231DEG 44KT 3935 8642 3879 8629
WIND...HAIL 60MPH 0.88IN
$$
JP448
WWUS53 KIND 010741
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
341 AM EDT SAT MAY 1 2010
INC093-105-010751-
/O.EXP.KIND.SV.W.0021.000000T0000Z-100501T0745Z/
LAWRENCE-MONROE-
341 AM EDT SAT MAY 1 2010
...THE SEVERE THUNDERSTORM WARNING FOR LAWRENCE AND EASTERN MONROE
COUNTIES WILL EXPIRE AT 345 AM EDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND MOVED
OUT OF THE WARNED AREA.
LAT...LON 3869 8669 3878 8669 3892 8646 3900 8651
3932 8660 3932 8639 3905 8639 3898 8631
3878 8629 3870 8634
TIME...MOT...LOC 0741Z 235DEG 51KT 3951 8604 3896 8602
$$
JPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 12:30 AM EDT, 2 hours 29 minutes earlier.
Area forecast discussion, May 1, 12:30 AM EDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1230 AM EDT SAT MAY 1 2010 .UPDATE...FORECAST LOOKING GOOD REGARDING THE TIMING OF THUNDERSTORMS ACROSS CENTRAL INDIANA OVERNIGHT...SO WILL NOT MAKE ANY CHANGES. THE HRRR RADID REFRESH LOOKS A TAD FAST COMPARED TO THE CURRENT RADAR LOOP WAS HAS THE STORMS STILL WELL TO THE WEST FROM AROUND CHICAGO TO JUST EAST OF ST. LOUIS. EXPECT THE STORMS TO APPROACH LAFAYETTE AROUND 1 AM EDT AND THE METRO AREA AROUND 4 AM. WILL ALSO UPDATE FLASH FLOOD WATCH WITH NO CHANGES WITH 00Z MODEL DATA NOT IN YET. && .SYNOPSIS... A COLD FRONT WILL MOVE INTO CENTRAL INDIANA TONIGHT...EVENTUALLY STALLING NEAR THE OHIO RIVER ON SATURDAY. THE FRONT WILL BE THE FOCUS FOR SHOWERS AND THUNDERSTORMS TONIGHT CONTINUING INTO SATURDAY. ADDITIONAL SHOWERS AND THUNDERSTORMS WILL ARRIVE AS THE BOUNDARY MOVES BACK NORTH SATURDAY NIGHT AND SUNDAY. STRONG TO SEVERE THUNDERSTORMS WITH HEAVY RAINFALL WILL BE POSSIBLE THROUGHOUT THE WEEKEND. && .SHORT TERM.../TONIGHT THROUGH SUNDAY NIGHT/. RAPID INFLUX OF LOW LEVEL MOISTURE AHEAD OF THE APPROACHING FRONT BOUNDARY HAD BROUGHT A FAIR AMOUNT OF LOWER CLOUDS INTO THE FORECAST AREA THIS AFTERNOON. THIS HAD HELD TEMPERATURES AND WIND GUSTS DOWN TO SOME DEGREE...WITH CURRENT TEMPS GENERALLY IN THE LOWER AND MIDDLE 70S. FORECAST CHALLENGES FOCUS ON POTENTIAL FOR HEAVY RAINFALL AND STRONG TO SEVERE STORMS WITH FRONTAL BOUNDARY IN THE REGION FOR MUCH OF THE WEEKEND. MOST OF THE MODEL GUIDANCE IN FAIRLY GOOD AGREEMENT THROUGH THE WEEKEND...BUT HAVE LEANED TOWARDS GFS ENSEMBLES/SREF/ECMWF WITH RESPECT TO LOCATION OF THE FRONT AND RESPECTIVE TRACK OF THE LOW PRESSURE WAVES MOVING ALONG IT. WHILE CURRENT VIS SATELLITE IMAGERY WOULD INDICATE POTENTIAL FOR A FEW ADDITIONAL BREAKS IN THE CLOUDS THIS AFTERNOON...LIKELY TO REMAIN MOSTLY CLOUDY WEST OF I-65 INTO THE EVENING. MONITORING THE RAPIDLY DEVELOPING CONVECTION OVER THE MID/UPPER MISSISSIPPI VALLEYS THIS AFTERNOON AS WELL. EXTRAPOLATION AND WRF/SREF ANALYSIS TRACKING BULK OF THE CURRENT ACTIVITY TO THE NORTHWEST OF THE FORECAST AREA THROUGH 00Z. CONVECTION SHOULD BECOME BETTER ORGANIZED TO THE SOUTHWEST OF THE REGION THIS EVENING AS LOW LEVEL JET STRENGTHENS. THE JET WILL ROTATE ACROSS THE FORECAST AREA AFTER 06Z WITH DEEP CONVERGENCE AXIS THROUGH 700MB DEVELOPING THROUGH SATURDAY MORNING. HAVE INTRODUCED CHANCE POPS IN THE WEST AFTER 00Z...SPREADING EAST OF I-65 AFTER 06Z AS THE STRONG LOW LEVEL CONVERGENCE COMBINES WITH ZONE OF UPPER DIFFLUENCE AS SPLIT JET FLOW DEVELOPS. POTENTIAL FOR A FEW STRONG TO SEVERE STORMS REMAINS POSSIBLE LATE TONIGHT AS BL SHEAR VALUES REMAIN FAVORABLE AND DEEP LOW LEVEL MOISTURE PUMPS INTO THE OHIO VALLEY. AVAILABLE INSTABILITY REMAINS A BIG QUESTION MARK...WITH LESS THAN 1000 J/KG ANTICIPATED DURING THE EARLY MORNING HOURS. WILL CONTINUE TO HIGHLIGHT THREAT IN THE HWO. CONVECTION LIKELY TO BE HEAVIEST LATE TONIGHT AND EARLY SATURDAY SOUTH OF I-70...AND HAVE PLACED HIGHEST POPS IN THESE AREAS. 0.50-1 INCH VERY LIKELY OVER MUCH OF THE FORECAST AREA THROUGH MIDDAY SATURDAY WITH LOCALLY HIGHER AMOUNTS OVER SOUTHERN COUNTIES. MUCH OF THE FORECAST AREA SHOULD GET A BREAK THROUGH THE AFTERNOON SATURDAY AS THE BOUNDARY SETTLES NEAR THE OHIO RIVER AND DRIER AIR ALOFT BRIEFLY FILTERS ACROSS THE REGION. FOCUS THEN SHIFTS TO SECONDARY WAVE OF LOW PRESSURE LIFTING OUT OF THE LOWER MISSISSIPPI VALLEY SATURDAY NIGHT. MODEL CONSENSUS HAS SHIFTED THE TRACK OF THE LOW FURTHER NORTH AND WEST SATURDAY NIGHT...WITH WIDESPREAD HEAVY RAINFALL IMPACTING THE ENTIRE FORECAST AREA. CONCERNS FOR EXCESSIVE RAINFALL CONTINUE ACROSS SOUTHERN HALF OF THE FORECAST AREA WHERE COMBINATION OF 60+KT LOW LEVEL JET...PWATS IN EXCESS OF 2 INCHES AND DEEP LOW LEVEL CONVERGENCE AXIS WILL CONTRIBUTE TO PERSISTENT HEAVY CONVECTION FOR MUCH OF THE NIGHT INTO SUNDAY MORNING. WITH ADDITIONAL QPF VALUES OF 1 TO 3 INCHES POSSIBLE OVER SOUTHERN COUNTIES...WILL BE HOISTING A FLASH FLOOD WATCH SOUTH OF I-70 FROM SATURDAY EVENING TO SUNDAY EVENING. WHILE MODEL GUIDANCE DIFFERS TO SOME DEGREE WITH REGARDS TO TRACK AND STRENGTH OF THE SECOND WAVE...GREATEST CONCERN FOR WATER PROBLEMS SOUTH OF INDY METRO. COMBINATION OF IDEAL BL SHEAR VALUES AND IMPRESSIVE DYNAMICS WARRANTS A CONTINUED MENTION OF ISOLATED SEVERE STORMS AS THE WAVE MOVES THROUGH SATURDAY NIGHT AND SUNDAY DESPITE QUESTION MARKS WITH INSTABILITY AVAILABLE ONCE AGAIN. FRONT WILL SLOWLY SHIFT EAST SUNDAY AFTERNOON AND EVENING WITH PRECIPITATION COMING TO AN END. TEMPS...NEAR MAVMOS GUIDANCE THROUGH MUCH OF THE WEEKEND ON TEMPS AS IT LOOKED REASONABLE. TRENDED TOWARDS THE WARMER MET GUID SUNDAY NIGHT AS GFS APPEARS TO BRING COOLER DRIER AIRMASS IN TOO QUICKLY. && .LONG TERM.../MONDAY THROUGH FRIDAY/. RELATIVELY DRY CONDITIONS AND ABOVE NORMAL TEMPERATURES CHARACTERIZED THE EXTENDED PORTION OF THE FORECAST...AS DECENT AGREEMENT BETWEEN MODEL SOLUTIONS EXISTS WELL INTO MID-WEEK. THE EXTENDED FORECAST TRENDED MORE TOWARDS THE ECMWF...WHICH IS ALSO THE MODEL HPC STRONGLY FAVORED. BY THE BEGINNING OF THE PERIOD...OUR FORECAST AREA IS POST-FRONTAL. WEAK RIDGING ALOFT BEGINS TO TAKE PLACE BY MIDWEEK...AS ANOTHER UPPER LEVEL LOW BEGIN TO TAKE SHAPE OVER SOUTHERN SASKATCHEWAN AND MANITOBA. AS THIS UPPER LOW PROGRESSES EASTWARD...THE NEXT CHANCE FOR PRECIPITATION ACROSS THE FORECAST AREA ARRIVES ON THURSDAY MORNING...WITH THE LOW SENDING A FRONTAL BOUNDARY INTO THE AREA. THE 12Z GFS ALSO HAS THIS FRONT PUSHING INTO THE FORECAST AREA THURSDAY MORNING. THUS HAVE INTRODUCED SLIGHT POPS TO ACCOUNT FOR THIS POSSIBILITY. MODEL SOLUTIONS DIVERGE FROM HERE WITH THE 00Z ECMWF DIGGING A POTENT UPPER LEVEL WAVE INTO THE MID-MISSISSIPPI VALLEY TO END THE WORK WEEK...WHILE THE 12Z GFS ILLUSTRATES A MUCH WEAKER DISTURBANCE THAT EVENTUALLY GETS SWEPT ALONG THE AMBIENT FLOW. STUCK CLOSE TO HPC GUIDANCE AND WENT WITH SLIGHT CHANCE POPS TO HINT AT THE POSSIBILITY OF A LATE WEEK SYSTEM. && .AVIATION...DISCUSSION FOR 010600Z TAF ISSUANCE. LONG LINE OF CONVECTIVE CLUSTERS EXTENDS FROM THE GREAT LAKES SOUTHWESTWARD INTO ARKANSAS. BREAKS IN THE LINE ARE BECOMING MORE NUMEROUS OVER THE NORTHERN SECTIONS...BUT MODERATE AMOUNTS OF INSTABILITY FOR THIS TIME OF DAY REMAIN AHEAD OF THE LINE...SO EXPECTING LINE TO HOLD TOGETHER FOR THE MOST PART OVERNIGHT...AIDED BY A STRONG LOW LEVEL JET. APPEARS MAIN CONVECTIVE THREAT OVER THE TERMINALS WILL BE THROUGH ABOUT 011100Z. BRIEF IFR VISIBILITY RESTRICTIONS PROBABLE IN THE HEAVIER CELLS. 010000Z UPPER AIR AND PROFILER DATA SUGGEST 50-60KT LOW LEVEL JET ACROSS THE AREA AT 040-050. BOUNDARY LAYER SHOULD REMAIN AT PARTIALLY MIXED OVERNIGHT WITH CONVECTION AROUND...SO DON/T THINK WIND SHEAR WILL MEET CRITERIA FOR INCLUSION IN THE FORECAST. LOW LEVEL JET EXPECTED TO WEAKEN AFTER PASSAGE OF CONVECTIVE LINE. && .IND WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM SATURDAY EVENING THROUGH SUNDAY EVENING FOR INZ051>057-060>065-067>072. && UPDATE...KOCH SYNOPSIS...RYAN SHORT TERM...RYAN LONG TERM...MRD/RYAN AVIATION...JAS
Hazardous weather outlook, Apr 30, 3:44 PM EDT, 11 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 344 PM EDT FRI APR 30 2010 INZ051>057-060>065-067>072-011000- VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE- BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON- JENNINGS- 344 PM EDT FRI APR 30 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS WILL MOVE INTO CENTRAL INDIANA TONIGHT. SEVERE STORMS ARE NOT EXPECTED AT THIS TIME...BUT GUSTY WINDS ARE POSSIBLE WITH THE STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORMS ARE POSSIBLE AT TIMES SATURDAY AND SUNDAY. SEVERE STORMS ARE POSSIBLE MAINLY SATURDAY NIGHT INTO EARLY SUNDAY. THE PRIMARY THREAT FROM THESE STORMS WILL BE DAMAGING WINDS. LIGHTNING IS A THREAT FROM ANY THUNDERSTORM. IN ADDITION...HEAVY RAINFALL AND FLASH FLOODING WILL BE POSSIBLE...ESPECIALLY SATURDAY NIGHT AND SUNDAY. 2 TO 4 INCHES WILL BE POSSIBLE FROM TONIGHT THROUGH SUNDAY EVENING WITH LOCALLY HIGHER AMOUNTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS WEEKEND. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ021-028>031-035>049-011000- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY- 344 PM EDT FRI APR 30 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS WILL MOVE INTO CENTRAL INDIANA TONIGHT. SEVERE STORMS ARE NOT EXPECTED AT THIS TIME...BUT GUSTY WINDS ARE POSSIBLE WITH THE STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORMS ARE POSSIBLE AT TIMES SATURDAY AND SUNDAY. SEVERE STORMS ARE POSSIBLE MAINLY SATURDAY NIGHT INTO EARLY SUNDAY. THE PRIMARY THREAT FROM THESE STORMS WILL BE DAMAGING WINDS. LIGHTNING IS A THREAT FROM ANY THUNDERSTORM. IN ADDITION...HEAVY RAINFALL AND LOCALIZED FLOODING WILL BE POSSIBLE...ESPECIALLY SATURDAY NIGHT AND SUNDAY. 1 TO 3 INCHES WILL BE POSSIBLE FROM TONIGHT THROUGH SUNDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS WEEKEND. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) RYAN
In the hours before
Local storm report, May 1, 2:49 AM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
249 AM EDT SAT MAY 01 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 AM TSTM WND GST TERRE HAUTE 39.47N 87.38W
05/01/2010 E65 MPH VIGO IN TRAINED SPOTTER
PEA SIZE HAIL ALSO OBSERVED
&&The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 1:46 AM EDT | Severe Thunderstorm Warning | IND | Clay, Sullivan, Vigo | 44 min |
| May 1, 1:51 AM EDT | Severe Thunderstorm Warning | IND | Clay, Daviess, Greene, Knox, Sullivan | 39 min |
| May 1, 2:29 AM EDT | Severe Thunderstorm Warning | IND | Clay, Greene, Owen, Parke, Putnam | 46 min |
| May 1, 2:43 AM EDT | Severe Thunderstorm Warning | IND | Daviess, Greene, Martin | 47 min |
| May 1, 3:17 AM EDT | Special Weather Statement | IND | Boone, Hamilton, Hancock, Johnson, Marion, Morgan and 1 more | 43 min |
| May 1, 3:26 AM EDT | Special Weather Statement | IND | Bartholomew, Brown, Jackson | 49 min |
| May 1, 3:52 AM EDT | Special Weather Statement | IND | Decatur, Jennings, Rush, Shelby | 23 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.